2018
Том 70
№ 5

All Issues

Akhmetov M. U.

Articles: 9
Article (Ukrainian)

Rank criteria for the controllability of a boundary-value problem for a linear system of integro-differential equations with pulse influence

Akhmetov M. U., Seilova R. D.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2000. - 52, № 6. - pp. 723–730

We determine necessary and sufficient conditions for the solvability of boundary-value problems for a linear system of integro-differential equations with pulse influence. We prove theorems on the existence and integral representation of solutions of linear second order integral-sum Volterra equations and linear systems of integro-differential equations with pulse influence at fixed times.

Article (Ukrainian)

On the smoothness of solutions of differential equations with a discontinuous right-hand side

Akhmetov M. U.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 12. - pp. 1587–1594

A method for the investigation of differential equations with a nonclassical right-hand side [1] is applied to the study of the higher-order differentiability of solutions of differential equations with discontinuous right-hand sides with respect to the initial data. We use results from the theory of differential equations with pulse influence [2].

Article (Ukrainian)

On a comparison method for pulse systems in the space R

Akhmetov M. U., Perestyuk N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 6. - pp. 753–762

Article (Ukrainian)

On the expansion of solutions to differential equations with discontinuous right-hand side in a series in initial data and parameters

Akhmetov M. U.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 5. - pp. 715–717

The conditions under which the solutions of equations with discontinuous right-hand sides depend on the initial data and parameters analytically are investigated. A definition is introduced, which specifies this dependence in the case where a surface of discontinuity exists.

Article (Ukrainian)

Asymptotic representation of solutions of regularly perturbed systems of differential equations with nonclassical right-hand side

Akhmetov M. U., Perestyuk N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 10. - pp. 1298–1304

Article (Ukrainian)

Stability of periodic solutions of differential equations with impulse action on surfaces

Akhmetov M. U., Perestyuk N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 12. - pp. 1596–1601

Article (Ukrainian)

Differentiable dependence of the solutions of impulse systems on initial data

Akhmetov M. U., Perestyuk N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 8. - pp. 1028–1033

Article (Ukrainian)

Almost-periodic solutions of impulse systems

Akhmetov M. U., Perestyuk N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 1. - pp. 74-80

Article (Ukrainian)

Almost-periodic solutions of one class of systems with impulses

Akhmetov M. U., Perestyuk N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 4. - pp. 486 – 490